# SDR AALA202312194839

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 62,797 hours, 26,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FUSELAGE SKIN AT R1 DOOR UPPER HINGE, FORWARD SIDE OF FRAME, BS 291.5, RBL 49. REPAIRED SKIN PER SRM 53-10-01-2R, REPAIR 6 AND EA 349540.
